# SDR SWAA2013110521935

- Difficulty date: October 10, 2013
- Submitted: November 5, 2013
- Operation: Air carrier
- Aircraft: N991AT
- Make and model: Boeing 717-200
- Aircraft serial: 55135
- Aircraft time: 33,958 hours, 22,271 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Attach Fitting
- Part number: 3926046U510
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT DOOR INTERNAL STRUCTURE AFT LOWER STOP ASSEMBLY ATTACH FITTING CRACKED.  R & R FITTING IAW SRM.
